# SDR WX0A2022091474240

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 63,688 hours, 24,381 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 1640421: AFT EMERGENCY EXIT SIGNS INOP / PER TSM 33-51-00-810-819-A FOUND EXIT SIGNS FLICKERING. REMOVED AND REPLACED RELAY AT FIN 8WL IAW ESPM 20-46-50. SIGNS NO LONGER FLICKER, FURTHER TROUBLESHOOTING REQUIRED."
